MOHN Side Effects

  1. Registered User
    vladimer's Avatar
    Join Date
    Apr 2005
    Age
    43
    Posts
    4
    Answers
    0

    MOHN Side Effects


    Just curious, I started a cycle of MOHN and on the second day I noticed a sensation in the liver area. This was not pain but just a sensation. Has anyone had this happen to them? Is there a need to be concerned? Is this normal?

    As of now I have stopped so I could investigate and decide how to proceed.

  2. Board Supporter
    wastedwhiteboy2's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jun 2004
    Age
    40
    Posts
    2,988
    Answers
    0


    m4ohn is supposed to be one of the mildest methyls. check it out though to make sure you did not have a previous problem that was aggrevated.

Similar Forum Threads

  1. Side effects from Oxavar or mohn?
    By MarcoNJ in forum Anabolics
    Replies: 6
    Last Post: 06-06-2004, 10:31 PM
  2. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 07:26 PM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-21-2003, 10:47 PM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 01:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-04-2003, 11:34 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in